# SDR SWIA200922594

- Difficulty date: September 10, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 18,283 hours, 15,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LEVEL FLOOD LIGHT INOP.  (FLT 6757)  RELAMPED EMERGENCY LIGHT.
